# SDR W6JA20160719008

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N57AL
- Make and model: Amd FALCON2000EX
- Aircraft serial: 055
- Aircraft time: 3,918 hours, 2,085 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FLAP CONTROL CIRCUIT BREAKER TRIPPED. FLAPS REMAINED IN THE RETRACTED POSITION WITH THE SLATS DEPLOYED. ON LANDING, MAINTENANCE VISUALLY INSPECTED FLAPS, RESET THE FLAP CONTROL CIRCUIT BREAKER, PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM TO FULL EXTENSION AND RETRACTION. WORK PERFORMED IAW AMM 27-50-00-720-802. NO DEFECTS WERE NOTED.
